For effective extra relief of cold & flu symptoms: aches and fever. Includes extra vitamin C, non-drowsy formula.
Details please refer to the product Label.
Adults and children (over 12 years): Take 2 caplets every 6 hours, do not take more than 8 caplets in 24 hours. Do not take more frequent than every 6 hours. Do not use for longer than 7 days without asking your doctor.
Always read and follow the label.
Store below 30°C.
Each caplet contains Acetaminophen 500mg, Phenylephrine HCI 10mg, Ascorbic Acid 63.33mg, Terpin Hydrate 33.33mg, Noscapine 15mg, Caffeine 25mg.
Available in Selected Areas
Orders are handled and delivered by supplier directly.
City Food Drive 2019